I am having very severe cystic acne mixed with white heads on my shoulders, chest, and back. I have been prescribed Doxycycline, 100 mg twice daily, this is my third week on. My acne got worse for the first week and then better. Much less swollen. But it is still very painful, bleeding and oozing through all my clothes. My doctor advised against non-comedogenic lotion, but I find it is making my skin dry, and that is making the acne split open as well as the scabs. Does it take very long to heal? I believe the acne started because I have been using anabolic steroids, but I believe it got infected (as does my doctor) and that is why she prescribed Doxycycline. My question is, what would you do for someone who developed severe cystic acne due to anabolic steroid use? Stopping steroid usage also is not an option at this point as body and hormones could not recover on their own. Please tell me how this would affect your treatment and how health insurance would be affected?
Welcome to icliniq.com.
I have gone through your case. If your anabolic steroid is the causative agent then you should really stop it in order to keep it in control. Please remember all acne treatment makes skin dry so do not worry about dryness. If it is troublesome then apply lotion on your palms and gently tap on your face. In my opinion, your treatment is optimum. Sometimes it may take three months for recovery. Or take an opinion about Retinoids intake. They should be given under the strict supervision of your doctor.
For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. will not work on your acne as you are having grade 4 acne (attachment removed to protect patient identity). You need to start Isotretinoin immediately. Let me know your marital status, because you should not get pregnant while on Isotretinoin and ... Read fullI have acne since the age of 13. Kindly get me a solution.
I am getting acne since the age of 13 ... Acne has several grades depending on the type of lesions ... Read fullCan you suggest medicines for pimples and dark marks?
Acne is a common problem during adolescence, and it is unlikely to have such severe acne at your age ... However, there are instances when this could happen, such as a family history ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now